Strong Conditional Independence for Credal Sets. Moral, S. & Cano, A. Ann. Math. Artif. Intell., 35(1-4):295–321, 2002.
Strong Conditional Independence for Credal Sets [link]Paper  doi  bibtex   
@article{DBLP:journals/amai/MoralC02,
  author    = {Seraf{\'{\i}}n Moral and
               Andr{\'{e}}s Cano},
  title     = {Strong Conditional Independence for Credal Sets},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {35},
  number    = {1-4},
  pages     = {295--321},
  year      = {2002},
  url       = {https://doi.org/10.1023/A:1014555822314},
  doi       = {10.1023/A:1014555822314},
  timestamp = {Wed, 14 Nov 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/amai/MoralC02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0